# SDR JJBA20210309025

- Difficulty date: March 9, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 38,263 hours, 25,491 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF1, BTW FR 17-18 AND BTW STR 21L-21R, SKIN CORRODED. CF1, BTW FRAMES 17-18 AND BTW STR 21L-21R CORRODED SKIN REPAIRED.
